MathSciNet Relay Station
MathSciNet bibliographic data
MR1752746 45J05 (34K30 45N05)
Guo, Dajun Integro-differential equations on unbounded domains in Banach spaces. Chinese Ann. Math. Ser. B 20 (1999), no. 4, 435–446.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement